Hi, this is a horrible spot for you to be in right now. Lortab is a narcotic pain killer and will do little to dull nerve pain. We have a health page on this topic, written by a pain management doctor - it might be useful for you to read to see the difference.
You could call your doctor instead instead of waiting until later in the week to be seen if the pain gets too unbearable. Either way, remember that this medicine does not work instantly like taking an aspirin. It will take a while to be effective at the right dosage.
I hate to even second guess what this pain might be from. You say you are very emotional, and the one thing you already know is that the emtoional state can increase the phsycial side effects of these problems. Many of our community here use meditation, yoga, and other relaxation/reflective therapies to help control the pain. Maybe Alex or Kathy will pop in here and have some tips.
Being alone with this MonSter has to be the worst. With your husband gone, have you reached out to the services you have on base for assistance and support? I know those are not necessarily going to be specific to dealing with this MiSerable disease so you could also contact the MS Society for help in your area. I just took a look at the Georgia chapter and they have an extensive list of programs and services available. Please consider calling them to at least get on their mailing list and discuss what you might need. Their website is:
The summer heat of Georgia can't be helping your symptoms, either. I'm sure you are being wise about the heat and conserving your energy.
I'm so glad you are here with us on MH, but I also wish one of us were close enough to pop in, share some coffee or tea or even a bowl of ice cream with you. Companionship can sometimes be wonderful medicine.
lots of hugs to you,